# SDR QXEA200701368

- Difficulty date: September 1, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 15,445 hours, 11,125 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 895001
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2565 (PDX-ONT), AFTER TAKEOFF DURING CLIMB, RECEIVED A AFT CARGO DOOR WARNING MESSAGE.  NO LOSS OF CABIN PRESSURE.  CIRCLED FOR 30 MINUTES TO BURN OFF FUEL AND RETURNED TO PDX AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE ADJUSTED THE PX-102 PROX SENSOR IAW AMM 52-70-02-400-802-A02.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
